# SDR ABXA030133

- Difficulty date: April 9, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 70,257 hours, 23,447 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UPLATCH FAILED TWICE.  RECYCLED AND FOLLOWED ABNORMAL PROCEDURES.  SUSPECT CABLE TO NOSE GEAR.  TRIED AGAIN ON FINAL APPROACH AND UPLATCH CHECK WAS NORMAL.  AIRCRAFT FERRIED TO ILN.  INSPECTED UPLATCH ASSEMBLY.  GROUND OPS SEVERAL TIMES.  LUBRICATED UPLATCH ASSEMBLY.  VERIFIED OVERCENTER MEASUREMENTS IAW DC-8 MM 32-31-06.  GROUND OPS NORMAL.
